Smooth solutions to the Lp dual Minkowski problem

Chuanqiang Chen, Yong Huang, Yiming Zhao

Research output: Contribution to journalArticlepeer-review

54 Scopus citations


In this paper, we consider the Lp dual Minkowski problem by geometric variational method. Using anisotropic Gauss–Kronecker curvature flows, we establish the existence of smooth solutions of the Lp dual Minkowski problem when pq≥ 0 and the given data is even. If f≡ 1 , we show under some restrictions on p and q that the only even, smooth, uniformly convex solution is the unit ball.

Original languageEnglish (US)
Pages (from-to)953-976
Number of pages24
JournalMathematische Annalen
Issue number3-4
StatePublished - Apr 1 2019
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Smooth solutions to the Lp dual Minkowski problem'. Together they form a unique fingerprint.

Cite this